# SDR IPXA2015061290089

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 47,768 hours, 15,278 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Sleeve
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DURING MAJOR MAINTENANCE VISIT ,FOUND A DENT ON NR 2 ENG EXHAUST SLEEVE AT NAC STA 336.6, MID 9 O'CLOCK AREA REF EGAT NRC CQU05082 EVALUATED DAMAGE IAW SRM 54-42-30-1A-1, REV 62.00 INFORMATION SUBMITTED FOR ADM DENT WITHIN ALLOWABLE DAMAGE.
